# SDR CA100817002

- Difficulty date: August 2, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Mckinn G21G
- Engine: Pwa PT6A28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

DURING REVENUE FLIGHT, ENGINE WAS MAKING AN UNUSUAL NOISE ON APPROACH.  THE NOISE FOLLOWED POWER LEVER MOVEMENTS AND PARAMETERS SHIFTED NOTICEABLY UPWARD.  ENGINE WAS SHUTDOWN AND AN UNEVENTFUL SINGLE-ENGINE LANDING WAS ACCOMPLISHED.  POST-FLIGHT INSP REVEALED OIL LEAKING FROM THE INLET AND THE GAS GENERATOR WILL NOT TURN.
